| Model Number |
DYNANITE® STAPLE DRILL GUIDE, 9 / 11 MM |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual evaluation, it was found that there was a drill bit stuck in the drill guide.A pin gauge was used to determine that 2 of the remaining 3 drill guides were within the requirements of drawing c16851.The additional guide was evaluated, and it was found that there were circumferential markings within the drill guide.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.
Event or Problem Description
On 03/29/2022, it was reported by a distributor via phone that on (b)(6) 2022 during a 4 corner fusion a ar-8717ds-1110 dynanite staple implant systems drill bit got bound up in the drill guide.Then following this an ar-8717ds-0910 dynanite staple implant systems drill bit also got bound up in the drill guide.The surgeon proceeded to get 2 new kits and those worked accordingly.A ar-8717g-01 drill guide, and a ar-8717g-02 drill guide also got bound up.The case was completed however the surgeon was not pleased with the placement.